# SDR USAA970074

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 707
- Part time: 38,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND FOUR .25 INCH CRACKS AT FASTENERS IN WEB SKIN OF LONGT FLOORBEAM BS 707, BL '0', WL 203.  INSTALLED WEB REPAIR, REPAIRED PER BOEING DRAWING NR 65C34537.  (M)
